# SDR SIMA20180117006

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,335 hours, 24,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED NR 1 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11 OPC GOOD.
